RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 24, Issue 1  


Discriminants of polynomials in many variables
I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov
1
Integral geometry and manifolds of minimal degree in $\mathbb{CP}^n$
A. B. Goncharov
5
On the asymptotic behavior of the discrete spectrum of the Dirichlet and Neumann problems for the Laplace–Beltrami operator on a regular polyhedron in the Lobachevskii space
B. M. Levitan, L. B. Parnovskii
21
A generalization of manifold and its characteristic classes
M. V. Losik
29
Symplectic leaves of the Gel'fand–Dikii brackets and homotopy classes of nondegenerate curves
V. Yu. Ovsienko, B. A. Khesin
38
Recursion relations for homogeneous terms of a convergent series of the logarithm of a multiplicative integral on Lie groups
A. T. Fomenko, R. V. Chakon
48

Brief communications
Non-self-adjoint problems with a parameter that are elliptic in the sense of Agmon–Douglis–Nirenberg
M. S. Agranovich
59
Cohomology of a nilpotent subalgebra of a Witt algebra
M. N. Bakiev
62
Spectral asymptotics of non-self-adjoint elliptic systems of differential operators in bounded domains
K. Kh. Boimatov, A. G. Kostyuchenko
64
Serre cohomology and localization with respect to ore sets
A. B. Verevkin
67
Segre hyperboloids and rational subvarieties in Grassmannians
Ya. Yu. Gaidis, S. G. Gindikin
69
Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions
P. G. Grinevich, A. Yu. Orlov
72
A noncommutative taylor formula and functions of triangle operators
Yu. L. Daletskii
74
On T. Kato's problem regarding bounded solutions of differential-functional equations
G. A. Derfel', S. A. Molchanov
77
Rotation operators with multiplication and some of their generalizations
A. K. Kitover
80
Highest weight representations of the Lie algebra $gl_\infty$
Ch. D. Palev
82
Two remarks on the asymptotic Hopf invariant
S. L. Tabachnikov
84
Two-dimensional finite-zone Schrodinger potential operators
I. A. Taimanov
86
Computation of monodromy of certain $W$-invariant local systems of types $B$, $C$, and $D$
I. V. Cherednik
88
Radius of univalence of a regular function
D. V. Yur'ev
90
Conditions necessary for optimality in the convex Bolza problem with phase constraints of a general form
S. Yu. Yakovenko
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019